# SDR ASAA2016092818324

- Difficulty date: September 28, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A832310
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE HAS CORROSION AT BS 784 STRINGER 25R.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02, SRM 51-40-02 AND DWG 146A8320 REV A.
